# SDR DL76L090828

- Difficulty date: May 4, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 55,201 hours, 8,070 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPT RMDI COMPASS CARD CONSTANT ROTATES SWAPPED RDMI W/FO RDMI.  CAPT RMDI OPN NORMAL.  FWD F/O, RT RMDI TO MCO/PLAC PER MEL 34-22-03A.
